# SDR AALA980724

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fr 11 To 12a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR SUPPORT INBOARD OF COCKPIT DOOR AT FRAME 12.  INSTALLED NEW EXTRUSION, ALODINED, PRIMED AND PAINTED PER SRM 53-12-15-0.  TST:  25,942.58 HOURS.  CYCLES:  10,261.  (X)
